Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
freakky

Mino+tanning=????

Recommended Posts

I got a prescription today from my doc for mino 100mg once a day....im gonna start tomorrow...can i still go tanning?? or is this a bad idea...

Share this post


Link to post
Share on other sites
I got a prescription today from my doc for mino 100mg once a day....im gonna start tomorrow...can i still go tanning?? or is this a bad idea...

I had this same question a while ago too only with different meds. I'm taking bactrim pills and nicomide (which is a vitamin) and evolcin and tazarac. I started tanning in March and stopped using the topicals after one day my skin was all red and blotchy. Other than that I've had no problems. I'd just start slowly, just in case you do have a bad reaction. I put some spf 8 or 15 on my face the first few times or covered my face with a towel. But so far my skin is fine. I guess it just depends how well your skin can handle it. Best of luck to you!

Share this post


Link to post
Share on other sites

If you've already been tanning, continue and see how it goes. I was able to successfully tan in sunshine last year with no adverse effects. Dunno about beds though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×